Translator Disclaimer
March 2011 Partial match queries in two-dimensional quadtrees: a probabilistic approach
Nicolas Curien, Adrien Joseph
Author Affiliations +
Adv. in Appl. Probab. 43(1): 178-194 (March 2011). DOI: 10.1239/aap/1300198518

Abstract

We analyze the mean cost of the partial match queries in random two-dimensional quadtrees. The method is based on fragmentation theory. The convergence is guaranteed by a coupling argument of Markov chains, whereas the value of the limit is computed as the fixed point of an integral equation.

Citation

Download Citation

Nicolas Curien. Adrien Joseph. "Partial match queries in two-dimensional quadtrees: a probabilistic approach." Adv. in Appl. Probab. 43 (1) 178 - 194, March 2011. https://doi.org/10.1239/aap/1300198518

Information

Published: March 2011
First available in Project Euclid: 15 March 2011

zbMATH: 1215.68083
MathSciNet: MR2761153
Digital Object Identifier: 10.1239/aap/1300198518

Subjects:
Primary: 60F99
Secondary: 60G18, 60J05

Rights: Copyright © 2011 Applied Probability Trust

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • March 2011
Back to Top